I am a 65 year old male, in good physical health, with a high exposure to Agent Orange while in Vietnam. I take Lisinopril to control blood pressure, and citalopram to help with PTSD. For the last month I experience a shaking or vibration inside of me when I wake, or if I cough while laying down. It is a strange sensation. It is short lived each time.
Feeling unsteady and shaky can be a side effect of citalopram. It can also be a physical symptom of PTSD. Hence discuss this with your doctor. Other possibilities are side effects of cough medications, low blood sugar, low blood pressure (possible you need a dose adjustment of your BP drug). Do discuss this with your doctor and get yourself examined. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.